MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361620
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that coil migration occurred.The patient was admitted to hospital due to the discovery of a left foot mass.After completing necessary examinations and the patient was under moderate sedation, a 12mm x 30cm pe f-idc was selected for left lower extremity arteriography with coil embolization procedure to treat a vascular aneurysm cavity.During the procedure, a 2.7f non-boston scientific microcatheter was used to deploy the coil.As a result, the interlock arm of the coil was unlocked, and the coil was dislodged within the microcatheter.The coil's own guidewire was withdrawn, leaving the coil still within the catheter.The coil was then flushed out of catheter with heparinized saline, reinserted into the microcatheter, and the coil was pushed into the patient using a guide wire and ultimately deployed inside the body.The physician completed the procedure using this device.There were no patient complications as a result of this event.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23072643
Report Number2124215-2025-61386
Device Sequence Number20030121
Product Code KRD
UDI-Device Identifier08714729765059
UDI-Public(01)08714729765059(17)261117(10)33082633
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361620
Device Catalogue NumberM001361620
Device Lot Number0033082633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/17/2025
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: 2.7F HENGRUI.
Patient Age42 YR
Patient SexMale